Advertisement

Ukrainian Mathematical Journal

, Volume 21, Issue 1, pp 85–88 | Cite as

The converse of a Kellogg-type theorem

  • L. I. Kolesnik
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    O. D. Kellogg, “Harmonic functions and Green's integral,” Trans. Amer. Math. Soc.,13, 109–132 (1912).Google Scholar
  2. 2.
    R. N. Koval'chuk, “A generalization of Kellog's theorem,” Ukrainsk. Matern. Zh.,17, No. 4, (1965).Google Scholar
  3. 3.
    G. M. Goluzin, The Geometric Theory of Functions of a Complex Variable [in Russian], Gostekhizdat, Moscow (1952).Google Scholar
  4. 4.
    A. F. Timan, Approximation Theory of Functions of a Real Variable [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  5. 5.
    S. Warschawski, “Über das Randverhalten der Ableitung der Abbildungsfunktion bei konformen Abbildung,” Math. Z.,35, 321–456 (1932).Google Scholar
  6. 6.
    R. M. Trigub, “Approximation of functions with a given modulus of smoothness on the exterior of a segment and on a half-axis,” Dokl. Akad. Nauk SSSR,132, No. 2, 303–306 (1960).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • L. I. Kolesnik
    • 1
    • 2
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR
  2. 2.Nezhin Pedagogical InstituteUSSR

Personalised recommendations